# SDR CA971117007

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 571866
- Condition: Failed
- Location: Nr 1 Hyd
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, NR 1 HYDRAULIC PUMP FAILED.  AIRCRAFT RETURNED.  PUMP REPLACED.
